# SDR REXA2018070300570

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Attach Bracket
- Part number: 22855410425
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE TAIL PIPE FAIRING 436AL FIRE DETECTION LOOP MOUNT BRACKET ATTACH BRACKET IS CRACKED. REMOVED AND REPLACED FIRE DETECTION COOP COVER ATTACH BRACKET IAW CMM 20-41-00.
